# SDR AT9900109

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: 5913877503
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND LEFT WIND NR 2 SPOILER PULLEY QUADRANT HAS PITTING CORROSION ON TOP FORWARD AFT BOLT THROUGH HOLE.  CHEMICALLY REMOVED CORROSION, REMOVED AND REPLACED INBOARD SPOILER PULLEY BRACKET, RIG CHECK COMPLIED WITH ON SPOILER SYSTEM IAW DC9 MM 27-61-2, 27-61-0, AND SRM 51-10-3.
